Research Paper Detail

(h-m)-convex functions and associated fractional Hadamard and Fejer-Hadamard inequalities via an extended generalized Mittag-Leffler function

Publisher: J. Inequal. Appl.
Publication Year: 2019

First Author:  S. M. Kang Second Author:  G. Farid
Third Author:  W. Nazeer and S. Mehmood Volume:  2019
Publication #:  2019:78 Page #:  pp.10
Level:   International Type:  Journal
Dr. Ghulam Farid

Assistant Professor
Mathematics Department
Attock Campus

Profile.. Publications..

Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan

Powered by: ITCentre